# SDR 02FDEA00063

- Difficulty date: January 24, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Aft Airstairs
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 12,000 MSL AFT AIRSTAIRS LIGHT ILLUMINATED.  ADJUSTED MICRO SWITCH PER MM 52-62-001-5.
